advertisement
Question
Posted by: Patty | 2018/01/15

No period after taking Norlevo

My boyfriend and I had sex a few days after my period. He used the withdrawal method . I took norlevo 48 hours after sex which happened to fall on my ovulation day. Now I'm 4 days late on my period and during the last three days and today ,I noticed sticky cervical mucus with a tinge of brown. The brown cm is accompanied by creamy white discharge. so I have two types of discharge. I did two home pregnancy tests and they were both negative. I have no signs of my period and pregnancy except this...please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2018/01/17

Norlevo can disrupt your cycle, so this is the most likely cause for the missed period.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement